Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 54, NWS Fort Worth, TX

May 10, 2015Hamilton County, Texas

NWS Fort Worth, TX issued this tornado warning at May 10, 2015, 3:58 PM CDT for Hamilton County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 3:58 PM CDT (20:58 UTC)
Expired
May 10, 2015, 4:30 PM CDT
In force
32 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Hamilton County, TX

The radar

The Ft Hood radar (KGRK), 123 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:32 PM CDTTORNADO3 Sw Cranfills Gap, TXPUBLIC REPORT OF A BRIEF TORNADO BETWEEN CRANFILLS GAP AND JONESBORO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:19 AM CDTTornado WatchSPC13 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WFUS54 KFWD 102058
TORFWD
TXC193-102130-
/O.NEW.KFWD.TO.W.0054.150510T2058Z-150510T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL HAMILTON COUNTY IN CENTRAL TEXAS...

* UNTIL 430 PM CDT
    
* AT 358 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES SOUTHWEST OF HAMILTON...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION HAMILTON IS IN THE DIRECT PATH 
  OF THIS DEVELOPING TORNADO!

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  HAMILTON AROUND 415 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3156 9807 3156 9821 3165 9828 3189 9804
      3169 9781
TIME...MOT...LOC 2058Z 223DEG 22KT 3162 9818 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

CAVANAUGH
1 follow-up statement
690 
WWUS54 KFWD 102117
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT SUN MAY 10 2015

TXC193-102130-
/O.CON.KFWD.TO.W.0054.000000T0000Z-150510T2130Z/
HAMILTON TX-
417 PM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR EAST
CENTRAL HAMILTON COUNTY...
    
AT 415 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHWEST OF CRANFILLS GAP...OR 10 MILES EAST OF 
HAMILTON...MOVING NORTHEAST AT 35 MPH. SPOTTERS OBSERVED A ROTATING 
WALL CLOUD AND FUNNEL CLOUD WITH THIS STORM. ARE TORNADO WILL LIKELY 
DEVELOP SHORTLY.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3156 9807 3156 9815 3171 9813 3184 9798
      3169 9781
TIME...MOT...LOC 2115Z 239DEG 30KT 3170 9794 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 3:19 PM CDT, 39 minutes earlier.

Area forecast discussion, May 10, 3:19 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT SUN MAY 10 2015

.DISCUSSION...
ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON
AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH
NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION.
THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS
PRODUCE HEAVY RAINFALL AND FLOODING.

A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM
CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT
AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE
FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE
SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE
POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE
NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY.

THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING
AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND
STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT...
ESPECIALLY ACROSS THE SOUTHERN ZONES.

THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN
RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A
RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND
TUESDAY NIGHT.

THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY
AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE
OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH
THURSDAY.

PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE
UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH
PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED
TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING
MORE RAIN CHANCES NEXT SUNDAY AND BEYOND.

RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND
TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS
BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY
AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING
THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS.

79

&&

.AVIATION...
/ISSUED 106 PM CDT SUN MAY 10 2015/
THE LARGEST IMPACT TO AVIATION SHOULD OCCUR DURING THE NEXT 6 T0
10 HOURS. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO
DEVELOP ACROSS NORTH TEXAS AS MOISTURE AND INSTABILITY CONTINUE TO
INTERACT WITH NUMEROUS BOUNDARIES AND EVEN AN APPROACHING DRY LINE
AND COLD FRONT. OVERALL...THE AFTERNOON WILL BE VFR EXCEPT FOR IN
AND NEAR THUNDERSTORMS WHERE MVFR TO IFR CONDITIONS ARE EXPECTED.
THE BEST WINDOW OF TIME FOR STORMS AT THE METROPLEX TAF SITES WILL
BE FROM 18Z UNTIL ABOUT 02Z. STORMS MAY START A BIT LATER IN WACO
AND CONTINUE THROUGH MUCH OF THE EVENING.

THE DRY LINE WILL ENTER INTO THE WESTERN ZONES THIS AFTERNOON AND
BE OVERTAKEN BY THE COLD FRONT TONIGHT. ONCE THE COLD FRONT
ARRIVES...RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST.
WITH ALL PRECIPITATION ENDING AT THE TAF SITES BEFORE SUNRISE
MONDAY.

EXPECT A WIND SHIFT TO NORTHWEST AT THE METROPLEX TAF SITES
AROUND 06Z BUT NORTH TO NORTHWEST WINDS WILL MOST LIKELY NOT
INCREASE UNTIL CLOSER TO SUNRISE. THE WIND SHIFT IN WACO SHOULD
NOT ARRIVE UNTIL CLOSER TO 12Z MONDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  79  56  73  59 /  70  20  20  40  50
WACO, TX              65  82  57  72  60 /  80  40  60  60  50
PARIS, TX             63  78  56  73  59 /  80  30  10  30  40
DENTON, TX            58  79  54  74  59 /  70  20  10  40  50
MCKINNEY, TX          59  78  56  74  59 /  80  20  10  40  50
DALLAS, TX            62  80  57  73  59 /  80  20  20  40  50
TERRELL, TX           64  80  58  74  60 /  80  40  20  40  50
CORSICANA, TX         65  83  59  73  61 /  80  40  40  40  50
TEMPLE, TX            66  84  58  69  62 /  80  60  60  60  50
MINERAL WELLS, TX     58  78  56  72  59 /  50  20  20  40  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

79/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
344 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL
RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS.
SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A
THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE
SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE
POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE
STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Local storm report, May 10, 3:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     FLASH FLOOD      SHERMAN                 33.63N  96.57W
05/10/2015                   GRAYSON            TX   TRAINED SPOTTER

            FLOODING AT HIGHWAYS 75 AND 1417 IN SHERMAN
Local storm report, May 10, 3:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TORNADO          1 S GUNTER              33.44N  96.75W
05/10/2015                   GRAYSON            TX   TRAINED SPOTTER

            VISUAL REPORT OF TORNADO JUST S OF GUNTER
Local storm report, May 10, 3:28 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FUNNEL CLOUD     HOWE                    33.50N  96.62W
05/10/2015                   GRAYSON            TX   TRAINED SPOTTER

            FUNNEL NEAR HOWE
Local storm report, May 10, 3:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
336 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          HOWE                    33.50N  96.62W
05/10/2015                   GRAYSON            TX   TRAINED SPOTTER

            VERY BRIEF TORNADO OBSERVED NEAR HOWE
Local storm report, May 10, 3:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     FUNNEL CLOUD     LUELLA                  33.57N  96.55W
05/10/2015                   GRAYSON            TX   TRAINED SPOTTER

            FUNNEL OVER LUELLA
Local storm report, May 10, 3:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      KRUM                    33.27N  97.25W
05/10/2015                   DENTON             TX   AMATEUR RADIO

            HIGH WATER RESCUE IN KRUM

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTFlash Flood WarningFWDErath2 hr
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:06 AM CDTFlash Flood WarningFWDEastland, Erath, Hood4 hr
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:40 AM CDTRiver Flood WarningFWDDelta, Hopkins41 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTFlash Flood WarningFWDCollin, Dallas, Fannin, Grayson3 hr
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:45 PM CDTFlash Flood WarningFWDWise5 hr
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.